Thanks so much for following up on your earlier message that you wrote more than 2 years ago.
I am in the same boat as you were. I used Propecia/Finesteride for eight years from 2003 to 2011. Towards the latter part of my usage, my sexual and neurological symptoms gradually began appearing that I ignored.
Since 2011, when I stopped Propecia, I am facing the non-stop demons of the Propecia side effects.
My observation is that Propecia side-effects likely have their root in the gut. I seem to get better on probiotics. I also feel better when I avoid DHT inhibiting foods (tomatoes, mangoes, nuts etc.). I get worse on sugary foods. Some of your symptoms (poo, pee, twitches) are eerily similar to mine.
My previous tests for parasites came back negative. But that test was not as comprehensive as the one you have described. Nevertheless, I will be following up with my doctor based on your message to see a GI specialist, if possible.
I just want to appreciate that you have taken time to write your messages for the people whose lives have been upended by this horrible condition. Your messages mean a lot to me, and I am sure countless sufferers like me.
The behaviour of the Propeciahelp moderator is just shameful. I rarely visit that site for the negativity and fixed thought process entrenched on that forum.